# SDR USA2002F00000

- Difficulty date: December 2, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N743UW
- Make and model: Airbus A319-112
- Aircraft serial: 1277
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT RIGHT SERVICE DOOR WOULD NOT OPEN.  MAINTENANCE LUBRICATED THE EXTERIOR HANDLE MECHANISM.  OPERATIONALLY CHECKS NORMAL DURING OPENING AND CLOSING OF THE DOOR, FROM THE INSIDE AND OUTSIDE OF THE AIRCRAFT.
